# SDR AUS20021071

- Difficulty date: September 20, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 182F
- Propeller: Hartzl HC82XF1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 07106582
- Condition: Cracked
- Location: Cabin
- Part time: 5,707 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FRONT SEAT OUTBOARD SEAT TRACK CONTAINED NUMEROUS CRACKS.
